# SDR SWIA201438467

- Difficulty date: June 25, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 21,834 hours, 19,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF THE ESB, LOWER WEB, CRACK FOUND AT LBL 11.0 AFT EDGE CRACK IS GOING THROUGH RIVET.  C-CHECK, COMPLIED WITH PERMANENT REPAIR FOR CRACK ON ESB LOWER WEB AT LBL 11.0, AFT EDGE, IAW REO.
